MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMAND 7X23 ANG RECON PL RT 2.5; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMAND 7X23 ANG RECON PL RT 2.5; PLATE, BONE
Model Number 04.503.740
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient underwent a hardware removal and replacement of milled plated required in or due to broken hardware will malocclusion teeth was experienced following broken mandible plate.Patient had previous mandible hardware that was implanted on (b)(6) 2020 following composite resection.A stock plate was implanted by the surgeon on said date with six (6) screws (3 on either side of osteotomy).Patient's plate had broken at the anterior bend.No screws had pulled out of the plate or bone.A new custom milled plate was implanted and repositioned the mandible back into occlusion following virtual occlusion by the surgeon.Concomitant device reported: unk - screws: matrixmandible (part# unknown; lot# unknown; quantity: 6); unk - extraction instruments: cmf.This report is for one (1) ti matrixmand 7x23 ang recon pl rt 2.5.This is report 1 of 1 for complaint (b)(4).

Brand Name
TI MATRIXMAND 7X23 ANG RECON PL RT 2.5
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15084737
Report Number2939274-2022-02864
Device Sequence Number5101586
Product Code JEY
UDI-Device Identifier10887587022888
UDI-Public(01)10887587022888
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.740
Device Catalogue Number04.503.740
Device Lot NumberH272598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - EXTRACTION INSTRUMENTS: CMF; UNK - SCREWS: MATRIXMANDIBLE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale